# SDR DALA2018083105381

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 69,294 hours, 29,607 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Condition: Popped
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

-ATB- RETURNED TO MSP DUE TO PRESSURIZATION ISSUES. CORRECTIVE ACTION: MTC FOUND LOWER OVER PRESSURE RELIEF VALVE POPPED WITH INSULATION STICKING OUT. RESET PRESSURE RELIEF VALVES AND REPOSITIONED / SECURED INSULATION BLANKET. PERFORMED BITE OF BOTH CABIN PRESSURE CONTROLLERS, NO FAULTS NOTED. REPLACED LOWER POSITIVE RELIEF VALVE. PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CHECK - PASSED. PERFORMED STEP 2 OF NEXT MAINTENANCE LAYOVER SINGLE PACK CONFIDENCE CHECK, CHECK PASSED. CABIN PRESSURE SELECTOR CHANGED ON LOG 3896248.
